# SDR VNAA2024100300012

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part serial: 10160
- Condition: Damaged
- Location: Zone 300
- Part time: 40,434 hours, 38,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT NOTED DAMAGE AT LH MOST O/B FACE OF TRIM ACTUATOR FITTING ON VERT. STABILIZER NEAR THE FWD AND AFT FASTENERS.  BLENDED OUT DAMAGES AT LH MOST O/B FACE OF TRIM ACTUATOR FITTING ON VERT. STABILIZER NEAR THE FWD AND AFT FASTENERS. FOUND WITHIN LIMITS.  REF. REO 670-55-31-179 REV.-- ISSUED 08/29/24
